A 38-year-old member asked:
what happens when i overdose on ribavirin?
3 doctor answers • 3 doctors weighed in
Geriatrics 40 years experience
Depends upon doses: All medicines have a threshold to cause signs of intoxication. If you know how much you did take ( number of pills or milligrams.) call the Poison Control Center 18002823171 in the USA to see if you should worry or go to the emergency room? If this happened recently in matter of few hours try to vomit them.
6.1k viewsAnswered >2 years ago
Internal Medicine 61 years experience
Ribavirin: Overdose with this antiviral medication can cause serious problems including destruction of red blood cells causing dangerous anemia and can cause damage to the liver. More information can be obtained by the poison center near your location.
234 viewsReviewed >2 years ago
Pathology 49 years experience
Agree with Dr. C: What are you taking this medication for? If you are taking it for Hep C, there are newer less toxic medications and you should talk to your doctor about different medication.
234 viewsAnswered >2 years ago
Last updated Dec 24, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.